# SDR REXA2017082600978

- Difficulty date: August 26, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 7,717 hours, 5,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER CRACKED BY HANDRAIL RECEPTACLE. REPAIRED CRACK ON PAX DOOR FWD RISER IAW SRM 52-11-04.
